# SDR N6WA2023041801

- Difficulty date: April 1, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10272
- Aircraft time: 32,923 hours, 23,400 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN RADIUS AT ATTACH ANGLE ON PAX DOOR AFT SIDE PANEL LOWER STIFFENER, BETWEEN DATUM 4 TO 5. ATTACHED ANGLE ON PAX DOOR AFT SIDE PANEL LOWER STIFFENER IAW CRJ 700 SRM 52-11-04.
